Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

WHAT DO U THINK?

MY HUSBAND N I STARTED TRYING THIS MONTH TO CONCEIVE!HE'S ON MEDICATION FOR DEPRESSION CAUSE OF HIS JOB THEY STRESS HIM OUT THERE! BUT MY QUESTION IS WILL HIS SPERM COUNT BE LOW CAUSE OF HIS MEDICATION? PLEASE HELP!!

Answer Question
 
BABY312

Asked by BABY312 at 11:21 PM on Oct. 6, 2010 in Pregnancy

Level 4 (37 Credits)
Answers (2)
  • check with doctor to make sure the meds don't affect his sperm count/quality
    keisha613

    Answer by keisha613 at 11:23 PM on Oct. 6, 2010

  • Well what kind of depression meds are they? it might depend on which brand it is... and if you happen to have a box of it lying around.. i'm sure there are directions in there on how to use it, warnings, side effects, etc. Check there first, or go to the medications website and see if you can find any more information. And then if you cant find anything, call his doctor?
    Mskixxalot

    Answer by Mskixxalot at 11:24 PM on Oct. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN